# SDR CALA9900418

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lav Service Pnl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LAV SERVICE PANEL AFT LOWER SKIN CORRODED.  THE PANEL WAS REMOVED AND THE CORRODED INNER SKIN WAS REMOVED.  A NEW SKIN AND INTERNAL AND OUTER DOUBLER WERE INSTALLED AND THE PANEL WAS REINSTALLED IAW SRM 51-10-2, PAGE 1, 51-30-2, PAGE 1 AND ECRA 5330-02799.
